On the convergence of the method of Cebysev centers and the method of centered sections for solving a convex programming problem
Doklady Akademii Nauk, Tome 222 (1975) no. 2, pp. 273-276
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_222_2_a2,
author = {S. I. Zukhovitskii and M. E. Primak},
title = {On the convergence of the method of {Cebysev} centers and the method of centered sections for solving a convex programming problem},
journal = {Doklady Akademii Nauk},
pages = {273--276},
year = {1975},
volume = {222},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_222_2_a2/}
}
TY - JOUR AU - S. I. Zukhovitskii AU - M. E. Primak TI - On the convergence of the method of Cebysev centers and the method of centered sections for solving a convex programming problem JO - Doklady Akademii Nauk PY - 1975 SP - 273 EP - 276 VL - 222 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1975_222_2_a2/ LA - ru ID - DAN_1975_222_2_a2 ER -
%0 Journal Article %A S. I. Zukhovitskii %A M. E. Primak %T On the convergence of the method of Cebysev centers and the method of centered sections for solving a convex programming problem %J Doklady Akademii Nauk %D 1975 %P 273-276 %V 222 %N 2 %U http://geodesic.mathdoc.fr/item/DAN_1975_222_2_a2/ %G ru %F DAN_1975_222_2_a2
S. I. Zukhovitskii; M. E. Primak. On the convergence of the method of Cebysev centers and the method of centered sections for solving a convex programming problem. Doklady Akademii Nauk, Tome 222 (1975) no. 2, pp. 273-276. http://geodesic.mathdoc.fr/item/DAN_1975_222_2_a2/